Open Access
Translator Disclaimer
2007 On the Cauchy-Schwarz inequality and its reverse in semi-inner product C*-modules
Dijana Ilisevic, Sanja Varosanec
Banach J. Math. Anal. 1(1): 78-84 (2007). DOI: 10.15352/bjma/1240321557

Abstract

There are many known Cauchy-Schwarz-type inequalities which are valid in different frameworks. In this paper we consider the $A$-valued Cauchy-Schwarz inequality and its reverse in a semi-inner product $A$-module over the $C^*$-algebra $A$. Some remarks on the $A$-valued Cauchy-Schwarz inequality in a semi-inner product $A$-module over the $H^*$-algebra $A$ are also given.

Citation

Download Citation

Dijana Ilisevic. Sanja Varosanec. "On the Cauchy-Schwarz inequality and its reverse in semi-inner product C*-modules." Banach J. Math. Anal. 1 (1) 78 - 84, 2007. https://doi.org/10.15352/bjma/1240321557

Information

Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1134.46036
MathSciNet: MR2350196
Digital Object Identifier: 10.15352/bjma/1240321557

Subjects:
Primary: 46L08
Secondary: 26D07

Keywords: semi-inner product C*-module , semi-inner product H*-module , the Cauchy-Schwarz inequality

Rights: Copyright © 2007 Tusi Mathematical Research Group

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.1 • No. 1 • 2007
Back to Top